Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 608015, 15 pages
http://dx.doi.org/10.1155/2015/608015
Research Article

Motion Control Design for an Omnidirectional Mobile Robot Subject to Velocity Constraints

1Departamento de Ingeniería Eléctrica y Electrónica, Instituto Tecnológico de Sonora, Campus Náinari, Antonio Caso 2266, Villa ITSON, 85130 Ciudad Obregón, SON, Mexico
2Departamento de Electrónica y Telecomunicaciones, CICESE, Carretera Ensenada-Tijuana No. 3918, Zona Playitas, 22860 Ensenada, BC, Mexico
3Departamento de Posgrado, CIDETEC, Instituto Politécnico Nacional, Sección de Mecatrónica, Juan de Dios Bátiz s/n, Nueva Industrial Vallejo, Gustavo A. Madero, 07700 México, DF, Mexico
4Universidad Autónoma del Carmen, Facultad de Ingeniería, Calle 56 No. 4, Benito Juárez, 24180 Ciudad del Carmen, CM, Mexico

Received 31 October 2014; Revised 8 February 2015; Accepted 15 February 2015

Academic Editor: Nazim I. Mahmudov

Copyright © 2015 Ollin Peñaloza-Mejía et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ollin Peñaloza-Mejía, Luis A. Márquez-Martínez, Joaquín Alvarez, Miguel G. Villarreal-Cervantes, and Ramón García-Hernández, “Motion Control Design for an Omnidirectional Mobile Robot Subject to Velocity Constraints,” Mathematical Problems in Engineering, vol. 2015, Article ID 608015, 15 pages, 2015. https://doi.org/10.1155/2015/608015.